MathSciNet Relay Station
MathSciNet bibliographic data
MR2854758 60G22 (60H10 60H15)
Jing, Shuai; León, Jorge A. Semilinear backward doubly stochastic differential equations and SPDEs driven by fractional Brownian motion with Hurst parameter in $(0,1/2)$. Bull. Sci. Math. 135 (2011), no. 8, 896–935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement